MathSciNet Relay Station
MathSciNet bibliographic data
MR2097350 (2005h:45009) 45J05 (34K20)
Diamandescu, Aurel On the $\Psi$-asymptotic stability of a nonlinear Volterra integro-differential system. Bull. Math. Soc. Sci. Math. Roumanie (N.S.) 46(94) (2003), no. 1-2, 39–60 (2004).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement